| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During in situ measurements on 21.Apr.2025 affected channels were noticed.Reimplantation surgery is considered, but no date has been scheduled yet.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode under silicone overmold which are consistent with an external mechanical impact were determined to be the root cause of device failure.Further a complete insertion was not achieved at implantation surgery with two channels remaining extra-cochlear.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
During in situ measurements on (b)(6) 2025 affected channels were noticed.The user was explanted on (b)(6) 2025 and reimplanted on (b)(6) 2025.